# SDR SWIA2025062400214

- Difficulty date: February 14, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL AND INSPECTION ON JOB HN00219316 CAMP #29599374, FOUND R/H ELEVATOR #1 L/E HINGE FITTING ASSY P/N 600-24043-1 @ ES16.52 TO HAVE PITTING CORROSION IN BEARING BORES OF BOTH HINGE HALVES. REPLACE HINGE FITTING ASSY.  (C-CHECK RO 06/23/2025)INSTALLED NEW R/H ELEVATOR #1 HINGE FITTING ASSY PN 600-24043-1 LOCATED ON ELEVATOR L/E @ 16.52 REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND BOMBARDIER DWG# 601R24025, REV G. COMPLIED FULLY W/SKYCARD 51-900-1003-SKY. SEE CONTINUATION SHEET FOR DETAILS.
